# SDR ASAA2025102961510

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 32,698 hours, 5,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS REMAINED ILLUMINATED FOR DURATION OF FLIGHT EVEN AFTER CYCLING EMER EXIT LIGHT SWITCH. GROUNDED - YES. PERFORMED OPS CHECK PER AMM 33-50-00-001. OPS CHECK GOOD. NO DEFECTS NOTED. OK FOR SVC.
